# SDR AALA201810229020

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 44,246 hours, 31,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT LED DOES NOT FLASH. REPLACED EMERGENCY FLASHLIGHT BATTERY AT FLIGHT ATTENDANT SEAT IAW AMM 25-65-00. OK FOR SERVICE.
